MathSciNet Relay Station
MathSciNet bibliographic data
MR1117642 (93b:06009) 06A08 (05E25 13F50)
Stanley, Richard P. $f$-vectors and $h$-vectors of simplicial posets. J. Pure Appl. Algebra 71 (1991), no. 2-3, 319–331.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement